# SDR GTIA2016031701487

- Difficulty date: March 17, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 35,614 hours, 16,932 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Seal
- Condition: Broken
- Location: Hyd Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HYD SERVICE DOOR SEAL BROKEN, LOOSE.  RESECURED SEAL AND INPSECTED LT HYDRAULIC DOOR IAW AMM 52-42-22, DOOR OPS NORMAL AT THIS TIME.  OK TO CONTINUE SERVICE.
